# SDR VNAA2011051100003

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 17,447 hours, 17,985 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED 14TH STAGE DUCT RED MESSAGE AFTER TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED DAMAGED RIGHT 14TH STAGE PYLON ANTI-ICE DUCTING AND HEAT SENSING ELEMENT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
